Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 30, NWS Fort Worth, TX

April 23, 2008Collin County, Hunt County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 23, 2008, 11:41 PM CDT for Collin County, Hunt County, Texas. It was in force for 94 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2008, 11:41 PM CDT (04:41 UTC)
Expired
Apr 24, 2008, 1:15 AM CDT
In force
94 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Collin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 111 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 11:55 PM CDTFLASH FLOODMelissa, TXA DUPLEX WAS FLOODED ON HIGHWAY 5.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2107 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2107 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 240443
FFWFWD
TXC085-231-240645-
/O.NEW.KFWD.FF.W.0030.080424T0441Z-080424T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS
  HUNT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 145 AM CDT

* AT 1141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF COLLIN AND HUNT COUNTIES 
MOVING NORTHEAST AT 28 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF   
RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE   
THROUGH 145 AM CDT. NEARLY 1.5 INCHES OF RAIN HAS FALLEN IN MCKINNEY 
SINCE 10 PM.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...CADDO MILLS...GREENVILLE...CELESTE AND CAMPBELL.

USE CAUTION WHEN DRIVING AT NIGHT WHEN IT IS DIFFICULT TO RECOGNIZE 
HIGH WATER OVER ROADS.

LAT...LON 3300 9680 3339 9683 3337 9638 3334 9636
      3337 9622 3336 9590 3298 9589
TIME...MOT...LOC 0441Z 231DEG 24KT 3319 9638

$$
1 follow-up statement
000 
WGUS74 KFWD 240615
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 AM CDT THU APR 24 2008

TXC085-231-240624-
/O.CAN.KFWD.FF.W.0030.000000T0000Z-080424T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNT TX-COLLIN TX-
114 AM CDT THU APR 24 2008

...THE FLASH FLOOD WARNING FOR COLLIN AND HUNT COUNTIES IS
CANCELLED...

THE THREAT OF HEAVY RAINFALL HAS ENDED ACROSS THE WARNED 
AREA...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3300 9680 3339 9683 3337 9638 3334 9636
      3337 9622 3336 9590 3298 9589
TIME...MOT...LOC 0614Z 231DEG 24KT 3358 9580

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 8:36 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Apr 23, 8:36 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT WED APR 23 2008

.UPDATE...
MCS CONTINUES TO ORGANIZE AS COLD POOL INTENSIFIES FROM TREMENDOUS
CONVECTIVE OVERTURNING. BOW ECHO NOW FORMING SOUTHWEST OF THE
METROPLEX AND THIS WILL CONTINUE TO TRACK EAST WITH WIND DAMAGE
THE PRIMARY THREAT. TRAILING LINE OF CONVECTION CONTINUES THROUGH
EASTLAND COUNTY. EXPECT THAT AS LOW LEVEL JET INTENSIFIES...LINE
OF STORMS WILL SAG SOUTHEAST INTO SOUTHERN CWA AND HAVE RAISED
POPS THERE. HAVE ALSO MENTIONED HEAVY RAINFALL ACROSS MUCH OF THE
CENTRAL CWA WHERE MERGER OF STORMS OVER GRANDBURY REMINISCENT OF
THE MAYFEST STORM. CLEARED THE TOR WATCH FROM THE NW CWA...BUT
OTHERWISE SEVERE THREAT CONTINUES OVER MUCH OF NORTH TEXAS. TR.92

&&

.PREV DISCUSSION... /ISSUED 634 PM CDT WED APR 23 2008/

UPDATE...
UPDATING FOR NEW TORNADO WATCH. POTENTIAL EXISTS FOR MCS/BOW ECHO
EVOLUTION OUT OF WESTERN CONVECTION AS EVERYTHING TRACKS EAST.
TORNADO THREAT IS LIKELY LOWER OVER THE EASTERN ZONES WHERE LOW
LEVEL SHEAR IS WEAKER AND CONVECTIVE MODE WILL BECOME LESS
DISCRETE. NO SIGNIFICANT CHANGES TO CURRENT FORECAST ATTM. TR.92

PREV DISCUSSION... /ISSUED 630 PM CDT WED APR 23 2008/

UPDATE...
630 PM.
STRONG SHORTWAVE PUSHING ACROSS THE REGION THIS EVENING WITH INTENSE
CONVECTION ALONG AND NORTH OF A KDFW-KMAF LINE AND ACROSS MUCH OF
OKLAHOMA. CONVECTION SHOULD DIMINISH AFTER 08Z AS THE WAVE EXITS THE
REGION.  DRYLINE SETTING UP OUT WEST FOR TOMORROW...BUT CONVECTION
IS EXPECTED THE REMAIN TO THE WEST.

LARGE TSRA COMPLEX WEST OF THE METROPLEX SHOULD MOVE ACROSS THE KDFW
TRACON THROUGH 03Z...AFFECTING METROPLEX TAF SITES 01-03Z. WE WILL
LIKELY ISSUE AN AWW FOR STRONG WINDS/LARGE HAIL/CG LIGHTING DURING
THIS EVENING. RESIDUAL ACTIVITY (VCTS) POSSIBLE AFTERWARD THROUGH
08Z. HAVE KEPT CIGS 030-040 MOST OF THE NIGHT WITH MINOR 6SM HZ
08-15Z.

KACT SHOULD FAIR BETTER WITH RESPECT TO CONVECTION...BUT MVFR CIGS
ARE EXPECTED OVERNIGHT THROUGH MIDDAY THURSDAY.

WINDS SOUTH 13-18KT THIS TAF CYCLE BUT STRONG AND GUSTY DURING
CONVECTION.  75

PREV DISCUSSION...
328 PM.
PER 18Z SOUNDING CAP REMAINS IN PLACE. IT WEAKENED AS THIS
MORNING/S VORT MAX MOVED OVER BUT DID NOT MIX OUT COMPLETELY.
THIS VORT MAX IS CURRENTLY KICKING UP STORMS IN NORTHEAST TX AND
IS LIKELY NO LONGER A FACTOR FOR OUR AREA. LATE THIS AFTN/EVENING
EXPECT NEW ENERGY TO MOVE ACROSS N CNTRL TX/WRN N TX AND PRODUCE
NEW STORMS...ESPECIALLY IN OUR NW THRU W COUNTIES. THIS ENERGY IS
ALREADY HELPING WEST TX STORMS GET GOING BUT IT CURRENTLY HAS
LOTS OF HELP FROM LVL UPSLOPE FLOW AS WELL.

PRECIP SHOULD LAST THROUGH EARLY MORNING...ESPECIALLY NEAR THE
RED RIVER AND OKLAHOMA WHERE THE DYNAMICS ARE STRONGER. LARGE
HAIL IS THE MAIN THREAT WITH DAMAGING WINDS AS WELL...BUT
INCREASING SHEAR THIS EVENING MAY ALLOW AN ISOLATED TORNADO
THREAT MAINLY IN THE NORTHWEST THRU WEST.

THURSDAY SHOULD BE DRY MOST AREAS. DRY LINE SHOULD STAY WEST OF
US BUT WITH GOOD SHEAR AND INSTABILITY ISOLATED SEVERE STORMS MAY
KICK OFF THERE THURSDAY AFTN. IF THEY DRIFT EAST THEY SHOULD BE
WEAKENING AS THEY HIT THE CAPPED AIR OVER N TX BUT MAY LAST INTO
OUR WESTERN COUNTIES. I ADDED ISOLD THUNDERSTORMS IN THE WEST
THURS AFTN/EVE TO ACCOUNT FOR THESE STORMS.

NEXT COLD FRONT PROGGED TO MOVE ACROSS N TX ON FRIDAY BEGINNING
MID MORNING IN THE NORTHWEST. FRONT STALLS JUST SOUTH OF OUR AREA
AND KEEPS LOW THREAT OF POPS ACROSS SOUTH THRU SATURDAY. ANOTHER
COLD FRONT MOVES THRU SUNDAY WITH MORE POPS. THEN MODELS PROG US
TO DRY OUT BY SUNDAY EVENING AND THAT SHOULD CONTINUE THRU DAY 7.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  85  67  78  58 / 100  10  10  30  30
WACO, TX              68  86  68  79  60 /  60  10  10  30  50
PARIS, TX             66  82  65  74  56 /  90  20  10  30  30
DENTON, TX            66  85  67  77  55 / 100  10  10  20  20
MCKINNEY, TX          66  85  67  78  55 /  90  10  10  30  30
DALLAS, TX            67  86  68  78  59 /  90  10  10  30  30
TERRELL, TX           67  85  66  77  59 /  80  10  10  30  40
CORSICANA, TX         67  85  67  79  60 /  70  10  10  30  50
TEMPLE, TX            67  86  67  80  60 /  40  10  10  30  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99

In the hours before

Special weather statement, Apr 23, 10:42 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CDT WED APR 23 2008

TXZ118-240415-
TARRANT TX-
1042 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN TARRANT COUNTY

AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
SAGINAW TO 3 MILES SOUTH OF RICHLAND HILLS...MOVING EAST AT 29 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BEDFORD...COLLEYVILLE...
EULESS...GRAPEVINE...HALTOM CITY...HASLET...HURST...KELLER...NORTH
RICHLAND HILLS...RICHLAND HILLS...SOUTHLAKE AND WATAUGA.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT THURSDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9744 3299 9703 3284 9703 3283 9703
      3278 9703 3277 9703 3275 9722
TIME...MOT...LOC 0342Z 258DEG 25KT 3295 9733 3278 9719

13
Local storm report, Apr 23, 10:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT WED APR 23 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             DAWSON                  31.89N  96.71W
04/23/2008  E1.00 INCH       NAVARRO            TX   EMERGENCY MNGR

            QUARTER SIZED HAIL IN DAWSON
Special weather statement, Apr 23, 10:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT WED APR 23 2008

TXZ157-240430-
CORYELL TX-
1056 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CORYELL COUNTY

AT 1056 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
MCGREGOR TO 17 MILES WEST OF GATESVILLE...MOVING SOUTHEAST AT 37 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3107 9791 3149 9810 3168 9767 3133 9742
      3130 9748 3127 9751 3126 9755 3126 9756
      3124 9758
TIME...MOT...LOC 0356Z 318DEG 32KT 3146 9752 3142 9800

82/JLD
Special weather statement, Apr 23, 11:30 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 PM CDT WED APR 23 2008

TXZ157-159-240500-
MCLENNAN TX-CORYELL TX-
1130 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL CORYELL COUNTY
  MCLENNAN COUNTY

AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
BELLMEAD TO 9 MILES EAST OF GATESVILLE...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...BRUCEVILLE-EDDY...CRAWFORD...FORT GATES...HALLSBURG...
HEWITT...LACY-LAKEVIEW...LORENA...MART...MCGREGOR...MOODY...
NORTHCREST...RIESEL...ROBINSON...WACO...WOODWAY AND MOTHER NEFF STATE
PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3133 9741 3128 9751 3142 9775 3176 9697
      3153 9681 3125 9734
TIME...MOT...LOC 0430Z 273DEG 30KT 3163 9688 3140 9755

13
Special weather statement, Apr 23, 11:32 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT WED APR 23 2008

TXZ135-146-240530-
HENDERSON TX-NAVARRO TX-
1132 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN NAVARRO COUNTY
  WESTERN HENDERSON COUNTY

AT 1132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
CORSICANA TO 13 MILES EAST OF CORSICANA TO 15 MILES SOUTHEAST OF
CORSICANA...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...ATHENS...CANEY
CITY...CORSICANA...ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...
KERENS...MALAKOFF...NAVARRO...SEVEN POINTS...TOOL AND TRINIDAD.

WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3188 9638 3222 9663 3230 9644 3233 9641
      3234 9643 3237 9640 3236 9580 3206 9567
      3202 9605 3193 9622
TIME...MOT...LOC 0432Z 264DEG 31KT 3227 9636 3213 9623
          3197 9622

85/NH
Local storm report, Apr 23, 11:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 PM CDT WED APR 23 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     HUBBARD                 31.85N  96.80W
04/23/2008                   HILL               TX   AMATEUR RADIO

            ONE TREE DOWN IN TOWN AND ANOTHER DOWN 4 E HUBBARD.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:01 PM CDTSevere Thunderstorm WarningFWDComanche44 min
Apr 23, 7:06 PM CDTSevere Thunderstorm WarningFWDJack, Young39 min
Apr 23, 7:10 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland65 min
Apr 23, 7:15 PM CDTSevere Thunderstorm WarningFWDErath60 min
Apr 23, 7:26 PM CDTSpecial Weather StatementFWDJohnson34 min
Apr 23, 7:30 PM CDTSevere Thunderstorm WarningFWDPalo Pinto30 min
Apr 23, 7:50 PM CDTSevere Thunderstorm WarningFWDHood, Somervell40 min
Apr 23, 7:54 PM CDTFlash Flood WarningFWDHood, Parker3 hr
Apr 23, 7:54 PM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant66 min
Apr 23, 8:04 PM CDTSpecial Weather StatementFWDBosque26 min
Apr 23, 8:08 PM CDTSevere Thunderstorm WarningFWDBosque52 min
Apr 23, 8:14 PM CDTSevere Thunderstorm WarningFWDErath46 min
Apr 23, 8:14 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 23, 8:25 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson, Tarrant50 min
Apr 23, 8:33 PM CDTSevere Thunderstorm WarningFWDHood, Somervell42 min
Apr 23, 8:43 PM CDTFlash Flood WarningFWDJohnson, Tarrant2 hr
Apr 23, 8:44 PM CDTSevere Thunderstorm WarningFWDHill61 min
Apr 23, 8:51 PM CDTFlash Flood WarningFWDErath, Palo Pinto3 hr
Apr 23, 8:55 PM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton50 min
Apr 23, 9:08 PM CDTSevere Thunderstorm WarningFWDBosque52 min
Apr 23, 9:08 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis67 min
Apr 23, 9:15 PM CDTSevere Thunderstorm WarningFWDTarrant39 min
Apr 23, 9:20 PM CDTFlash Flood WarningFWDDenton, Tarrant115 min
Apr 23, 9:26 PM CDTSevere Thunderstorm WarningFWDHill, Navarro64 min
Apr 23, 9:33 PM CDTSevere Thunderstorm WarningFWDHamilton42 min
Apr 23, 9:37 PM CDTFlash Flood WarningFWDBosque, Hamilton, Hill, Johnson, Somervell113 min
Apr 23, 9:43 PM CDTSevere Thunderstorm WarningFWDComanche32 min
Apr 23, 9:46 PM CDTSevere Thunderstorm WarningFWDHill44 min
Apr 23, 9:56 PM CDTSevere Thunderstorm WarningFWDKaufman64 min
Apr 23, 10:14 PM CDTSpecial Weather StatementFWDCoryell, Hill, McLennan31 min
Apr 23, 10:20 PM CDTSpecial Weather StatementFWDTarrant25 min
Apr 23, 10:23 PM CDTSpecial Weather StatementFWDCoryell37 min
Apr 23, 10:27 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro63 min
Apr 23, 10:30 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan, Navarro60 min
Apr 23, 10:40 PM CDTSpecial Weather StatementFWDEllis65 min
Apr 23, 10:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Apr 23, 10:52 PM CDTRiver Flood WarningFWDParker12 hr
Apr 23, 10:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Apr 23, 11:06 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone54 min
Apr 23, 11:11 PM CDTHigh Wind WarningFWDCollin, Delta, Denton, Fannin, Grayson, Hopkins and 4 more4 hr
Apr 23, 11:23 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone67 min
Apr 23, 11:30 PM CDTSpecial Weather StatementFWDMcLennan30 min
Apr 23, 11:32 PM CDTSpecial Weather StatementFWDHenderson, Navarro58 min
Apr 23, 11:44 PM CDTSevere Thunderstorm WarningFWDAnderson, Leon47 min
Apr 23, 11:58 PM CDTSpecial Weather StatementFWDFalls, McLennan32 min
Apr 24, 1:29 AM CDTRiver Flood WarningFWDCollin24 hr
Apr 24, 4:44 AM CDTRiver Flood WarningFWDDallas13 hr
Apr 24, 10:39 AM CDTRiver Flood WarningFWDNavarro58 hr
Apr 24, 10:39 AM CDTRiver Flood WarningFWDDallas46 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.